• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта

Статья

Quasiharmonic polynomials for Coxeter groups and representations of Cherednik algebras

Transactions of the American Mathematical Society. 2010. Vol. 362. No. 1. P. 229-260.
Burman Y. M., Berenstein A.

We introduce and study deformations of finite-dimensional modules over rational Cherednik algebras. Our main tool is a generalization of usual harmonic polynomials for each Coxeter group — the so-called quasiharmonic polynomials. A surprising application of this approach is the construction of canonical elementary symmetric polynomials and their deformations for all Coxeter groups.